Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Tallahassee, FL

June 28, 2007Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 28, 2007, 6:55 PM EDT for Taylor County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2007, 6:55 PM EDT (22:55 UTC)
Expired
Jun 28, 2007, 7:45 PM EDT
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 74 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 282255
SVRTAE
FLC123-282345-
/O.NEW.KTAE.SV.W.0082.070628T2255Z-070628T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 PM EDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF PERRY...

* UNTIL 745 PM EDT

* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  PERRY...AND WAS MOVING NORTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRY BY 700 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2994 8361 3020 8347 3029 8351 3030 8374
      3005 8383

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:52 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 28, 3:52 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM EDT THU JUN 28 2007

.SYNOPSIS...TODAYS SURFACE ANALYSIS SHOWS LITTLE CHANGE FROM
YESTERDAY. A RIDGE EXTENDS FROM THE ATLANTIC WWD ACROSS THE SERN
U.S. WITH THE AXIS N OF THE FORECAST AREA. AN INVERTED TROUGH IS
PRESENT JUST OFF THE W COAST OF FL. A TROPICAL WAVE LIES ACROSS THE
NWRN BAHAMAS. AREA RADARS SHOW CONVECTION DEVELOPING AS PREDICTED BY
THE 06Z RUN OF THE WORKSTATION WRF. E COAST SEA BREEZE CONVECTION IS
APPROACHING THE SUWANNEE RIVER AND OUR S CENTRAL GA ZONES. SCATTERED
STORMS, WITH ISOLATED STRONG STORMS, ARE IMPACTING THE PANHANDLE,
MAINLY S OF I-10. ISOLATED CONVECTION IS ALSO FIRING IN SE AL AND
THE CENTRAL FL BIG BEND. AREA VWP CONFIRM A TYPE 2 SEA BREEZE REGIME
WITH 1000-700 MB WINDS OUT OF THE E AROUND 10 KT ON THE S SIDE OF
THE DEEP LAYER RIDGE.

&&

.SHORT TERM...TONIGHT THROUGH SAT NIGHT.
FOR TONIGHT, WE ARE CALLING FOR SLIGHT CHANCE POPS AFTER 00Z OVER
OUR FAR WRN ZONES AS WELL AS THE BIG BEND AND S CENTRAL GA. WE
FAVORED THE GFS HANDLING OF THE TROPICAL DISTURBANCE E OF FL, AS
OPPOSED TO THE NAM WHICH DEVELOPS A TROPICAL LOW. WEDO EXPECT
TROPICAL MOISTURE MOVE NW ACROSS THE PENINSULA OVER THE NEXT COUPLE
OF DAYS RESULTING IN A NW TO SE POP GRADIENT, HIGHEST SE. FURTHER NW
UNDER THE DEEP RIDGE, TEMPS WILL GET PRETTY HOT FRI AND SAT, MID 90S
MOST AREAS.

.LONG TERM...SUN THROUGH THU.
WEEKEND RAIN CHANCES A BIT TRICKY AS WEAK EASTERLY WAVE MAY LINGER
OVER THE PENINSULA AND SUBTROPICAL RIDGE EXPECTED TO SHIFT SOUTH OF
THE AREA. DO NOT SEE ANY SIGNIFICANT TRIGGERS FOR WIDESPREAD
CONVECTION ATTM SO WILL KEEP POPS SCATTERED. BETTER RAIN CHANCES
EXPECTED FOR EARLY NEXT WEEK AS A FRONT DROPS SOUTH INTO GEORGIA AND
STALLS. THIS SHOULD HELP PROVIDE A FOCUS FOR CONVECTION FOR A FEW
DAYS.

&&

.MARINE...TONIGHT THROUGH TUE.
ONCE AGAIN WE ARE FORECASTING THE ELY SURGE OVERNIGHT OVER THE ERN
LEGS, ALSO WELL DEPICTED BY THE WRF, AS WELL AS THE NAM. THIS WILL
MEAN WINDS UP AROUND 10-15 KT FOR A TIME OVERNIGHT. OTHERWISE, LOOK
FOR SEAS BREEZES AROUND 10 KT NEAR THE COAST EACH OF THE NEXT FEW
AFTERNOONS. THE MEAN FLOW WILL SWITCH FROM THE CURRENT E TO W BY SAT
NIGHT AND SUN BEFORE SWINGING BACK TO ELY FOR MON AND TUE.

&&

.AVIATION...SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS ALL
TERMINALS WITH AFTERNOON CONVECTION DEVELOPING ALONG BOTH THE GULF
AND EAST COAST SEA-BREEZES. BEST THUNDERSTORM CHANCE THIS AFTERNOON
FROM KPFN TO KTLH WITH THE GULF SEA BREEZE AND DURING MID/LATE
AFTERNOON FOR KVLD WITH STORMS MOVING INLAND FROM THE EAST COAST.
GENERALLY VFR CONDITIONS FOR TONIGHT. DUE TO PERSISTENT PATTERN
INCLUDED A TEMPO MVFR CIG AT KVLD TOWARD SUNRISE...WOULD NOT BE
SURPRISED TO SEE THIS LOWERED TO IFR WITH FUTURE TAF PACKAGES.
SIMILAR CONDITIONS FRIDAY WITH A SLIGHTLY BETTER SHOWERS CHANCE
FROM KTLH TO KVLD.

WEAK FRONT APPROACHING FROM THE NORTH THIS UPCOMING WEEKEND WILL
KEEP THE CHANCE FOR MAINLY AFTERNOON AND EVENING CONVECTION AT ALL
TERMINALS. OUTSIDE ANY STORMS GENERAL VFR CONDITIONS ARE
ANTICIPATED.

&&

.FIRE WEATHER...MIN RH IS EXPECTED TO DIP TO AROUND 40 PERCENT OR
EVEN A BIT LOWER ON FRI. HOWEVER, RED FLAG CRITERIA IS NOT FORECAST
TO BE MET AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  71  94  72  95 /  20  30  20  20
PANAMA CITY  76  92  78  93 /  10  30  20  20
DOTHAN       73  95  74  96 /  10  20  10  30
ALBANY       73  96  73  96 /  10  20  10  30
VALDOSTA     70  92  72  95 /  20  40  20  40
CROSS CITY   72  92  72  93 /  20  50  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION...MROCZKA
LONG TERM DISCUSSION...CAMP
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jun 28, 5:12 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
512 AM EDT THU JUN 28 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
512 AM EDT THU JUN 28 2007 /412 AM CDT THU JUN 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE
AGAIN TODAY. WHILE CONDITIONS DO NOT APPEAR FAVORABLE FOR
WIDESPREAD SEVERE WEATHER OR FLOODING...A FEW STORMS COULD PRODUCE
BRIEF PERIODS OF GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
AND EVENING FOR THE NEXT SEVERAL DAYS. HOWEVER...WIDESPREAD SEVERE
WEATHER IS NOT LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Jun 28, 2:51 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EDT THU JUN 28 2007

FLZ007-008-281930-
COASTAL WALTON-INLAND WALTON-
151 PM CDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY IN
NORTH FLORIDA...

* UNTIL 230 PM CDT

AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF SANTA ROSA BEACH...MOVING
NORTHWEST AT 5 TO 10 MPH.

PEA SIZE HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jun 28, 3:36 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT THU JUN 28 2007

FLZ008-010-282030-
COASTAL WALTON-WASHINGTON-
236 PM CDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON AND WASHINGTON
COUNTIES IN NORTH FLORIDA...

* UNTIL 330 PM CDT

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF VERNON...MOVING NORTHWEST
AT 10 15 MPH.

PEA SIZE HAIL...AND WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS
STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jun 28, 4:58 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 PM EDT THU JUN 28 2007

FLZ016-282200-
GADSDEN-
458 PM EDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY...

* UNTIL 600 PM EDT

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF QUINCY...OR 13 MILES WEST
OF TALLAHASSEE...MOVING WEST AT 10 MPH.

WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jun 28, 5:37 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
537 PM EDT THU JUN 28 2007

FLZ034-282230-
DIXIE-
537 PM EDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY IN
NORTH FLORIDA...

* UNTIL 630 PM EDT

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CHIEFLAND...MOVING WEST AT
15 MPH.

WINDS OF UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Jun 28, 6:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
629 PM EDT THU JUN 28 2007

FLZ028-282330-
TAYLOR-
629 PM EDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN
NORTH FLORIDA...

* UNTIL 730 PM EDT

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PERRY...MOVING WEST AT 5 TO
10 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Jun 28, 6:33 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
633 PM EDT THU JUN 28 2007

FLZ034-282330-
DIXIE-
633 PM EDT THU JUN 28 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY IN
NORTH FLORIDA...

* UNTIL 730 PM EDT

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CROSS CITY...MOVING NORTHWEST AT 15 MPH.

PEA SIZE HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.